# SDR UPS203333

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND DELAMINATION ON LOWER RUDDER TAB.  REPAIRED IAW M/M 51-20-151.
